Click to zoom
Strong pain relief.
This is a pharmacy only product, i.e a medicine, for your peace of mind you may enter information below which our pharmacist will read and advise if required. If you would like to contact our pharmacist first please click here
Indication: For the relief of headache (including migraine) neuralgia toothache rheumatic and period pains sore throat and the fever aches and pains of cold and flu.
Adults and Children over 12 years of age: Take one or two tablets up to 4 times daily as required
Do not give to children under 12 years of age
Do not repeat the dose more frequently than every 6 hours, and do not take more than 8 tablets in any 24 hour period.
Please read the enclosed leaflet before use
Each tablet contains 500g Paracetamol and 8mg Codeine Phosphate as the active ingredients.
The tablets also contain the inactive ingredients maize starch, povidone, pregelatinised starch and magnesium stearate.
Do not exceed the stated dose
keep out of the reach of children
Do not take with any other paracetamol-containing products
Immediate medical advice should be sought in the event of an overdose even if you feel well.
Do not drive while taking this medicine until you know how it makes you feel. This medicine may make you feel sleepy.
If you are unsure about your health condition always speak to a medical professional. All content on this website is for information purposes only and should not be taken as professional medical advice. Always read the label prior to using any product.
There are no reviews for this product, why not be the first to add a review?
© 2014-2017 Walter Lloyd and Son Ltd. Terms and conditions | Privacy & Cookies Policy. Web Design by upriseVSI